# SDR HSYA20081002

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N933FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0033
- Aircraft time: 11,422 hours, 13,160 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AN ATTEMPTED LEFT HARD TURN OFF OF THE TAXI WAY ONTO THE RUNWAY THE CREW REPORTED THE AIRCRAFT CONTINUED IN A STRAIGHT LINE AND LOST BRAKING.  THE CREW WAS ABLE TO STOP THE AIRCRAFT WITH NO INCIDENT.  MAINTENANCE TOWED THE AIRCRAFT TO THE HANGAR.  AFTER CYCLING THE BRAKES SEVERAL TIMES THE CREW AND MAINTENANCE PERFORMED TAXI CHECKS.  TAXI CHECK GOOD WITH NO OTHER INCIDENTS.
